# SDR BAQA092756

- Difficulty date: January 19, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,626 hours
- Engine: Lyc LTS101*
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7008138903
- Part serial: 94090240
- Condition: Inoperative
- Location: Autopilot
- Part time: 3,425 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

API LIGHT STAYS ON AND A/P WILL NOT TEST. REPLACED WITH SERVICABLE ASSET UNIT.  02/20/2004
